Alert archive / North Dakota / Tornado Warnings in 2010
Tornado Warning 71, NWS Bismarck, ND
NWS Bismarck, ND issued this tornado warning at Jul 26, 2010, 9:42 PM CDT for McLean County, Sheridan County, North Dakota. It was in force for 33 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 26, 2010, 9:42 PM CDT (02:42 UTC)
- Expired
- Jul 26, 2010, 10:15 PM CDT
- In force
- 33 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
Counties McLean County, ND, Sheridan County, ND
The radar
The Bismarck radar (KBIS), 81 km from the middle of the area, began a volume at 02:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 26, 9:42 PM CDT | TSTM WND GST 60 | 5 N Mercer, ND | 4 TO 5 INCH THICK TREES DOWN. DIME SIZE HAIL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 26, 5:15 PM CDT | Severe Thunderstorm Watch | SPC | 10 hr |
| Jul 26, 7:09 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 2.7 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1740 J/kg
- Mixed-layer CIN
- -106 J/kg
- Mixed-layer LCL
- 2513 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 56 m²/s²
- 0-3 km storm-relative helicity
- 165 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.7
The text
As transmitted, in the capitals the NWS used until 2016.
354 WFUS53 KBIS 270242 TORBIS NDC055-083-270315- /O.NEW.KBIS.TO.W.0071.100727T0242Z-100727T0315Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE BISMARCK ND 942 PM CDT MON JUL 26 2010 THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A * TORNADO WARNING FOR... EAST CENTRAL MCLEAN COUNTY IN SOUTH CENTRAL NORTH DAKOTA... WEST CENTRAL SHERIDAN COUNTY IN SOUTH CENTRAL NORTH DAKOTA... * UNTIL 1015 PM CDT * AT 942 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR MERCER...OR 46 MILES NORTH OF BISMARCK...AND MOVING EAST AT 20 MPH. * THIS DANGEROUS STORM WILL AFFECT MAINLY RURAL AREAS OF EAST CENTRAL MCLEAN AND WEST CENTRAL SHERIDAN COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW. && LAT...LON 4760 10050 4738 10045 4737 10084 4754 10089 TIME...MOT...LOC 0242Z 259DEG 19KT 4747 10073 $$ SIMOSKO
1 follow-up statement
495
WWUS53 KBIS 270301
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1001 PM CDT MON JUL 26 2010
NDC055-270310-
/O.CAN.KBIS.TO.W.0071.000000T0000Z-100727T0315Z/
MCLEAN ND-
1001 PM CDT MON JUL 26 2010
...THE TORNADO WARNING FOR EAST CENTRAL MCLEAN COUNTY IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4741 10068 4757 10067 4758 10066 4760 10050
4738 10045 4737 10065 4737 10067
TIME...MOT...LOC 0300Z 276DEG 33KT 4737 10043
$$
NDC083-270315-
/O.CON.KBIS.TO.W.0071.000000T0000Z-100727T0315Z/
SHERIDAN ND-
1001 PM CDT MON JUL 26 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR WEST CENTRAL SHERIDAN
COUNTY UNTIL 1015 PM CDT...
AT 955 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED 8 MILES SOUTH OF MCCLUSKY...OR 42 MILES NORTH OF
BISMARCK...MOVING EAST AT 40 MPH.
LOCATIONS IMPACTED INCLUDE...
FAR SOUTHWEST SHERIDAN COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4741 10068 4757 10067 4758 10066 4760 10050
4738 10045 4737 10065 4737 10067
TIME...MOT...LOC 0300Z 276DEG 33KT 4737 10043
$$
AYDWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this tornado warning went out at Jul 26, 3:14 PM CDT, 6 hours 28 minutes earlier.
Area forecast discussion, Jul 26, 3:14 PM CDT, 6 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 314 PM CDT MON JUL 26 2010 .SYNOPSIS... NORTHERN STREAM VERTICALLY STACKED LOW PRESSURE OVER NORTHERN ALBERTA HAS AN ASSOCIATED COLD FRONT THAT EXTENDS FROM LAKE WINNIPEG SOUTHWESTWARD INTO EASTERN MONTANA. THE NORTHERN STREAM WESTERLIES ARE A BIT NORTH OF THE BORDER...SO THE FRONT IS SLOW MOVING. OVER THE U.S....HOWEVER...THE SOUTHERN STREAM WILL DIRECT A SERIES OF IMPULSES ACROSS THE NORTHERN PLAINS. THIS WILL KEEP THE PATTERN ACTIVE EVEN AFTER THE COLD FRONT PASSES AND BECOMES STATIONARY JUST TO THE SOUTH. && .SHORT TERM...MONDAY AFTERNOON THROUGH THURSDAY NIGHT... THE MAIN FORECAST CONCERN TODAY IS SEVERE WEATHER. CURRENTLY...LOW-LEVEL MOISTURE ADVECTION OVER SOUTHERN AND CENTRAL NORTH DAKOTA HAVE EDGED DEWPOINTS INTO THE UPPER 60S AND LOWER 70S...RESULTING IN OVER 4000 J/KG OF SURFACE-BASED CAPE. LARGE SCALE UPWARD VERTICAL MOTION SHOULD SPREAD INTO WESTERN NORTH DAKOTA LATER THIS AFTERNOON AS A MIDDLE LEVEL SHORTWAVE SLIDES EASTWARD ACROSS MONTANA OUT AHEAD OF THE ASSOCIATED COLD FRONT. CONVECTION IS EXPECTED TO INITIATE BETWEEN 22 AND 00 UTC BASED ON THE LATEST HIGH RESOLUTION MODEL RUNS. THE MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WINDS...THOUGH AN ISOLATED TORNADO CANNOT BE RULED OUT AS 0-6 KM BULK SHEAR IS 35 TO 50 KNOTS BASED ON LATEST RUC ANALYSIS. THERE WILL BE A CONTINUED THREAT OF SEVERE WEATHER OVER SOUTH CENTRAL TOMORROW...WITH THE COLD FRONT FORECAST TO EXTEND FROM THE DEVILS LAKE BASIN INTO THE LINTON/WISHEK AREA. THEREAFTER...THE FRONT LOOKS TO BE MORE PROGRESSIVE THAN WITH PREVIOUS FORECASTS...ALTHOUGH OVERRUNNING PRECIPITATION WILL REMAIN A POSSIBILITY AS AFOREMENTIONED SHORTWAVES CONTINUE TO BOMBARD THE DAKOTAS. LOOK FOR TEMPERATURES TO MODERATE AFTER FRONTAL PASSAGE AS A COOL SURFACE HIGH BUILDS DOWN INTO THE NORTHERN PLAINS. .LONG TERM...FRIDAY THROUGH MONDAY... AN ACTIVE WEATHER PATTERN LOOKS TO PERSIST INTO THE EXTENDED FORECAST PERIOD AS THE NORTHERN PLAINS REGION REMAINS NEAR OR UNDERNEATH THE UPPER LEVEL JET STREAM. THIS WILL RESULT IN CHANCES FOR THUNDERSTORMS EACH DAY ALONG WITH NEAR AVERAGE TEMPERATURES. && .AVIATION... AN AREA OF SURFACE LOW PRESSURE COMBINED WITH AN INCOMING MID LEVEL DISTURBANCE WILL RESULT IN INCREASING CHANCES FOR THUNDERSTORMS LATE TODAY THROUGH TOMORROW MORNING FOR ALL TAF SITES. THUNDERSTORMS WILL GENERALLY BE FOCUSED ALONG A SLOW MOVING SFC/MID LEVEL COLD FRONT PUSHING SOUTH INTO NORTHERN ND LATE TODAY/EARLY THIS EVENING...WITH PRECIPITATION DEVELOPING SOUTH ALONG THE FRONT TONIGHT INTO TOMORROW MORNING. HEAVIER SHOWERS AND THUNDERSTORMS WILL RESULT IN MVFR AND LOWER CIGS/VIS ALONG WITH THE POTENTIAL FOR STRONG THUNDERSTORM WINDS. CHANCES FOR THUNDERSTORMS WILL DECREASE AROUND AND AFTER 15Z TUES ACROSS THE NORTH...WITH CHANCES CONTINUING SOUTH THROUGH 18Z TUES AND INTO THE AFTERNOON. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS/SHORT TERM...SCHECK LONG TERM/AVIATION...NH
Hazardous weather outlook, Jul 26, 2:50 PM CDT, 6 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 250 PM CDT MON JUL 26 2010 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-271000- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 250 PM CDT MON JUL 26 2010 /150 PM MDT MON JUL 26 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS...SOME LIKELY SEVERE WITH HEAVY RAIN...CAN BE EXPECTED LATER TODAY AND THROUGH TONIGHT AS AN UPPER LEVEL DISTURBANCE PUSHES EAST ACROSS MONTANA...AND AS A STRONG UPPER LOW MOVES SOUTHEAST INTO SOUTH CENTRAL CANADA. BOTH OF THESE FEATURES WILL RESULT IN A SURFACE COLD FRONT TO ADVANCE SOUTH AND EAST ACROSS NORTH DAKOTA LATER THIS AFTERNOON AND OVERNIGHT TONIGHT. THE MAIN SEVERE WEATHER THREATS THIS AFTERNOON AND TONIGHT WILL BE VERY LARGE HAIL AND STRONG WINDS. ISOLATED TORNADOES WILL BE A POSSIBILITY AS WELL WITH SOME OF THE MORE INTENSE STORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS ARE EXPECTED TO REDEVELOP OR WILL BE ONGOING TUESDAY MORNING AND AFTERNOON AS A SURFACE COLD FRONT CONTINUES TO PUSH SOUTH AND EAST ACROSS THE STATE. THE FOCUS FOR SEVERE STORMS WILL BE OVER SOUTH CENTRAL NORTH DAKOTA. CHANCES FOR THUNDERSTORMS WILL GREATLY DIMINISH BY TUESDAY EVENING. THUNDERSTORMS ARE FORECAST WEDNESDAY NIGHT THROUGH SUNDAY AS THE NORTHERN PLAINS REMAINS IN AN ACTIVE UPPER LEVEL PATTERN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATER TODAY AND TONIGHT. SPOTTER ACTIVATION MAY ALSO BE NEEDED TUESDAY MORNING AND AFTERNOON...SPECIFICALLY ACROSS THE SOUTH CENTRAL AND EAST CENTRAL. NH
In the hours before
Local storm report, Jul 26, 9:15 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BISMARCK ND
915 PM CDT MON JUL 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM HAIL 5 S COLUMBUS 48.83N 102.78W
07/26/2010 E1.25 INCH BURKE ND TRAINED SPOTTER
HAIL COVERED GROUND. HAIL LASTER APPROXIMATELY 10
MINUTES.
0635 PM TORNADO 8 NW NEW ENGLAND 46.62N 102.99W
07/26/2010 SLOPE ND FIRE DEPT/RESCUE
TRAINED SPOTTER SIGHTED TORNADO TOUCHDOWN AT 635 CDT.
DURATION 12 MINUTES.
0650 PM TORNADO 1 W NIOBE 48.69N 102.24W
07/26/2010 BURKE ND TRAINED SPOTTER
ON THE GROUND FOR THIRTY SECONDS.
0705 PM HAIL SAWYER 48.09N 101.05W
07/26/2010 E2.75 INCH WARD ND PUBLIC
PUBLIC REPORT OF BASEBALL SIZE HAIL IN TOWN OF SAWYER.
0709 PM HAIL 4 S KENMARE 48.62N 102.08W
07/26/2010 E1.00 INCH WARD ND TRAINED SPOTTER
DIME TO QUARTER SIZE HAIL REPORTED BY TRAINED SPOTTER.
0719 PM HAIL SAWYER 48.09N 101.05W
07/26/2010 E1.75 INCH WARD ND PUBLIC
GOLF BALL HAIL REPORTED BY PUBLIC IN CITY OF SAWYER.
0723 PM HAIL VELVA 48.06N 100.93W
07/26/2010 E0.88 INCH MCHENRY ND TRAINED SPOTTER
TRAINED SPOTTER REPORTED NICKEL SIZE HAIL IN THE CITY OF
VELVA.
0735 PM HAIL 2 E VELVA 48.06N 100.89W
07/26/2010 E2.50 INCH MCHENRY ND PUBLIC
PUBLIC REPORT OF 2.5 INCH HAIL. RELAYED BY KXMC MEDIA.
0749 PM HAIL VOLTAIRE 48.02N 100.84W
07/26/2010 E2.50 INCH MCHENRY ND PUBLIC
PUBLIC REPORT OF TENNIS BALL HAIL IN CITY OF VOLTAIRE.
ONGOING HAIL. RELAYED BY KXMC MEDIA.
0755 PM HAIL 10 SW GARRISON 47.55N 101.57W
07/26/2010 M1.00 INCH MCLEAN ND PUBLIC
REPORTED AT TRIANGLE Y CAMP. RELAYED BY BROADCAST MEDIA.
0759 PM HAIL GARRISON 47.65N 101.42W
07/26/2010 E1.00 INCH MCLEAN ND PUBLIC
ONE INCH HAIL REPORTED BY PUBLIC. RELAYED BY KXMC MEDIA.
0759 PM HAIL HALLIDAY 47.35N 102.34W
07/26/2010 E0.50 INCH DUNN ND PUBLIC
0759 PM HAIL HALLIDAY 47.35N 102.34W
07/26/2010 E1.75 INCH DUNN ND PUBLIC
DIME TO GOLF BALL HAIL REPORTED BY PUBLIC.
0800 PM HAIL HALLIDAY 47.35N 102.34W
07/26/2010 E2.00 INCH DUNN ND CO-OP OBSERVER
WINDS GUSTING TO 42 MPH WITH .61 INCHES OF RAIN.
0807 PM HAIL 10 SW GLENBURN 48.41N 101.37W
07/26/2010 E1.00 INCH WARD ND PUBLIC
QUARTER SIZE HAIL REPORTED BY PUBLIC.
0809 PM HAIL HALLIDAY 47.35N 102.34W
07/26/2010 E1.50 INCH DUNN ND PUBLIC
PING PONG SIZE HAIL REPORTED BY PUBLIC. MOST HAIL WAS
MARBLE TO PEA SIZED.
0818 PM TSTM WND DMG BALFOUR 47.95N 100.54W
07/26/2010 MCHENRY ND PUBLIC
TREES DOWN AND TWISTED. RELAYED BY KHND RADIO.
0824 PM HAIL BALFOUR 47.95N 100.54W
07/26/2010 M2.75 INCH MCHENRY ND LAW ENFORCEMENT
0828 PM HAIL DRAKE 47.92N 100.37W
07/26/2010 M1.75 INCH MCHENRY ND PUBLIC
RELAYED BY BROADCAST MEDIA.
0842 PM HAIL 2 NE TOWNER 48.37N 100.37W
07/26/2010 M1.00 INCH MCHENRY ND CO-OP OBSERVER
LASTED FOR 20 TO 30 MINUTES.
0900 PM HAIL GARRISON 47.65N 101.42W
07/26/2010 M1.75 INCH MCLEAN ND PUBLIC
REPORTED IN AND WEST OF GARRISON. RELAYED BY BROADCAST
MEDIA.
0903 PM TSTM WND GST GARRISON 47.65N 101.42W
07/26/2010 M71.00 MPH MCLEAN ND ASOS
CORRECTED FOR TYPE OF LSR.
0903 PM NON-TSTM WND GST GARRISON 47.65N 101.42W
07/26/2010 M71.00 MPH MCLEAN ND ASOS
&&
JMETZLocal storm report, Jul 26, 9:18 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
918 PM CDT MON JUL 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0907 PM TSTM WND DMG 4 N BALFOUR 48.01N 100.54W
07/26/2010 MCHENRY ND PUBLIC
BARN DESTROYED. POSSIBLE TORNADO. RELAYED BY KXMB TV.
&&
JMETZLocal storm report, Jul 26, 9:25 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
925 PM CDT MON JUL 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM HEAVY RAIN DRAKE 47.92N 100.37W
07/26/2010 U0.00 INCH MCHENRY ND PUBLIC
CARS STOPPED ALONG HIGHWAY DUE TO LOW VISIBILITY.
&&
JMETZLocal storm report, Jul 26, 9:32 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
932 PM CDT MON JUL 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0922 PM TSTM WND GST 13 SW HALLIDAY 47.22N 102.53W
07/26/2010 E60 MPH DUNN ND TRAINED SPOTTER
BROKE SMALL TREES AND DAMAGED LARGE ONES. HEAVY RAIN.
&&
JMETZLocal storm report, Jul 26, 9:35 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
935 PM CDT MON JUL 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0931 PM FLASH FLOOD DRAKE 47.92N 100.37W
07/26/2010 MCHENRY ND FIRE DEPT/RESCUE
OFFICIALS REPORTED 1 TO 2 FEET OF WATER ON STREETS IN
DRAKE.
&&
JMETZLocal storm report, Jul 26, 9:38 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
938 PM CDT MON JUL 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0912 PM HAIL 9 NE DRAKE 48.02N 100.24W
07/26/2010 M1.00 INCH PIERCE ND TRAINED SPOTTER
1.11 INCHES OF RAIN IN LAST 3 HOURS.
&&
JMETZThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 7:06 PM CDT | Severe Thunderstorm Warning | BIS | Dunn | 54 min |
| Jul 26, 7:11 PM CDT | Tornado Warning | BIS | Burke, Mountrail, Renville, Ward | 49 min |
| Jul 26, 7:21 PM CDT | Severe Thunderstorm Warning | BIS | McLean, Mercer | 54 min |
| Jul 26, 7:32 PM CDT | Tornado Warning | BIS | McHenry, McLean, Sheridan, Ward | 43 min |
| Jul 26, 7:43 PM CDT | Severe Thunderstorm Warning | BIS | Dunn, McLean, Mercer | 62 min |
| Jul 26, 7:56 PM CDT | Severe Thunderstorm Warning | BIS | Bottineau, McHenry, Renville, Ward | 49 min |
| Jul 26, 8:16 PM CDT | Tornado Warning | BIS | McHenry, Pierce, Sheridan, Wells | 44 min |
| Jul 26, 8:24 PM CDT | Severe Thunderstorm Warning | BIS | McHenry, Ward | 22 min |
| Jul 26, 8:34 PM CDT | Areal Flood Advisory | BIS | McHenry, Pierce, Rolette | 3 hr |
| Jul 26, 8:40 PM CDT | Severe Thunderstorm Warning | BIS | McLean, Mercer | 50 min |
| Jul 26, 8:43 PM CDT | Severe Thunderstorm Warning | BIS | McHenry | 32 min |
| Jul 26, 8:53 PM CDT | Severe Thunderstorm Warning | BIS | McHenry, McLean, Sheridan | 22 min |
| Jul 26, 9:04 PM CDT | Severe Thunderstorm Warning | BIS | McKenzie, Williams | 56 min |
| Jul 26, 9:07 PM CDT | Severe Thunderstorm Warning | BIS | McLean, Sheridan | 53 min |
| Jul 26, 9:27 PM CDT | Areal Flood Advisory | BIS | McLean, Mercer | 3 hr |
| Jul 26, 9:32 PM CDT | Flash Flood Warning | BIS | McHenry, Pierce, Sheridan, Wells | 3 hr |
| Jul 26, 9:39 PM CDT | Tornado Warning | BIS | Pierce, Wells | 23 min |
| Jul 26, 9:49 PM CDT | Severe Thunderstorm Warning | BIS | McHenry, McLean, Pierce, Sheridan | 26 min |
| Jul 26, 9:53 PM CDT | Severe Thunderstorm Warning | BIS | McLean, Sheridan, Wells | 51 min |
| Jul 26, 9:56 PM CDT | Tornado Warning | BIS | Burleigh, Kidder, Sheridan, Wells | 15 min |
| Jul 26, 9:58 PM CDT | Severe Thunderstorm Warning | BIS | McKenzie, Williams | 46 min |
| Jul 26, 10:52 PM CDT | Severe Thunderstorm Warning | BIS | McLean, Sheridan | 12 min |
| Jul 26, 11:15 PM CDT | Severe Thunderstorm Warning | BIS | Foster, Stutsman, Wells | 60 min |
| Jul 26, 11:37 PM CDT | Severe Thunderstorm Warning | BIS | Dunn, Stark | 38 min |
| Jul 26, 11:59 PM CDT | Severe Thunderstorm Warning | BIS | Mercer, Oliver | 46 min |
| Jul 27, 12:24 AM CDT | Severe Thunderstorm Warning | BIS | Morton | 51 min |
| Jul 27, 12:44 AM CDT | Severe Thunderstorm Warning | BIS | Oliver | 31 min |
| Jul 27, 1:15 AM CDT | Severe Thunderstorm Warning | BIS | Wells | 60 min |
| Jul 27, 2:07 AM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Kidder | 38 min |
| Jul 27, 2:15 AM CDT | Severe Thunderstorm Warning | BIS | Foster, Stutsman, Wells | 60 min |
| Jul 27, 5:01 AM CDT | Severe Thunderstorm Warning | BIS | LaMoure, Logan, Stutsman | 59 min |
Nearby
Tornado Warnings in North Dakota, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.